# SDR SWAA2023051825558

- Difficulty date: April 10, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR TO SIDEWALL SHIELD CORROSION; BS500+2; +6; +10; +14; RBL24; WL156; R/H FLOOR TO SIDEWALL SHIELD CORROSION BS500+2 +6 +10 +14 RBL24 WL156<[01] REMOVED CORROSION FROM 6 SPOTS ON PART 143A8126Y36. THE DEEPEST SPOT IS 1.00 X 1.50 DEPTH 0.015. ORDINAL THICKNESS IS .040. PART HAS NO LIMITS FOR DAMAGE(OUT OF LIMITS). REPAIR BY REPLACEMENT. IAW SRM 51-10-02. CAL TOOL ATS2592 SER F01852 EXP 02/29/2024;[02] RECEIVED NEW PART. LOCATED AND DRILLED/ COUNTERSINKED AND INSTALLED NEW NUT PLATES. IAW DWG 143A0080 ID:0041 REV:-; SRM 51-40-05; SRM 51-40-06; SRM 51-40-08. SRM 51-40-02.;[03] VERIFIED CORRECTIVE ACTION 1-2 AND MEASUREMENT TABLE
